# SDR SWAA2025081403903

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737824
- Aircraft serial: 63593
- Aircraft time: 28,708 hours, 14,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN COVER FELL OFF.   REINSTALLED OVERWING EXIT SIGN COVER REF AMM 33-51-01.
